# SDR SCNA20221107142S

- Difficulty date: November 4, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N826SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34411
- Aircraft time: 49,157 hours, 27,031 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Failed
- Location: Cabin Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

14A EMERGENCY EXIT DOOR DOWN LIGHT INOP.  REMOVED AND REPLACED BALLAST IAW B737800 AMM 33-29-00-0960-804. OSP CHECK GOOD. NO DEFECTS NOTED.
